English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27454/39300
Visitors : 2535937      Online Users : 34
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/28755

Title: Reduced-Order H-infinity Controllers for Discrete-Time nonlinear Systems
Authors: J. L. Wu;C. F. Yung
Contributors: NTOU:Department of Electrical Engineering
國立臺灣海洋大學:電機工程學系
Keywords: Controller reduction;H-infinity Control;Discrete-time systems;Nonlinear Systems
Date: 2009
Issue Date: 2011-10-21T02:40:03Z
Publisher: International Journal of Intelligent Systems Science and Technology
Abstract: abstract:In this paper, we propose sufficient conditions for the existence of reduced-order H-infinity output feedback controllers for discrete-time nonaffine nonlinear systems. State space formulas for such reduced-order H-infinity controllers are derived in terms of the solutions to two Hamilton-Jacobi inequalities.
Relation: 1(1), pp.53-58
URI: http://ntour.ntou.edu.tw/handle/987654321/28755
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback